# SDR SWIA202306210011

- Difficulty date: May 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N870DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10314
- Aircraft time: 14,850 hours, 10,660 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL RIGHT AFT GOUGED (MARKED)     (C-CHECK RO 6/19/2023)    REMOVED AND REPLACED RH SIDE SEAT RAIL AT FS.861.00- FS.969.00 WITH NEW DUE TO OUT OF LIMIT BLEND-OUT REF. CRJ 700 AMM 53-00-49-400-801-A10 TORQUE WRENCH USED TUC4978 DUE 31-AUG-23.
